On The Number of Distinct Induced Subgraphs of a Graph

P. Erdős, A. Hajnal

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let G be a graph on n vertices, i(G) the number of pairwise non-isomorphic induced subgraphs of G and k≥ 1. We prove that if i(G) = o(n k+1) then by omitting o(n) vertices the graph can be made (l, m)-almost canonical with l + m ≤ k + 1.

Original languageEnglish
Pages (from-to)145-154
Number of pages10
JournalAnnals of Discrete Mathematics
Volume43
Issue numberC
DOIs
Publication statusPublished - 1989

Fingerprint

Induced Subgraph
Distinct
Graph in graph theory
Pairwise

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this

On The Number of Distinct Induced Subgraphs of a Graph. / Erdős, P.; Hajnal, A.

In: Annals of Discrete Mathematics, Vol. 43, No. C, 1989, p. 145-154.

Research output: Contribution to journalArticle

@article{46e35fd79cfa4434aa4ed3da6b89d59a,
title = "On The Number of Distinct Induced Subgraphs of a Graph",
abstract = "Let G be a graph on n vertices, i(G) the number of pairwise non-isomorphic induced subgraphs of G and k≥ 1. We prove that if i(G) = o(n k+1) then by omitting o(n) vertices the graph can be made (l, m)-almost canonical with l + m ≤ k + 1.",
author = "P. Erdős and A. Hajnal",
year = "1989",
doi = "10.1016/S0167-5060(08)70573-9",
language = "English",
volume = "43",
pages = "145--154",
journal = "Annals of Discrete Mathematics",
issn = "0167-5060",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - On The Number of Distinct Induced Subgraphs of a Graph

AU - Erdős, P.

AU - Hajnal, A.

PY - 1989

Y1 - 1989

N2 - Let G be a graph on n vertices, i(G) the number of pairwise non-isomorphic induced subgraphs of G and k≥ 1. We prove that if i(G) = o(n k+1) then by omitting o(n) vertices the graph can be made (l, m)-almost canonical with l + m ≤ k + 1.

AB - Let G be a graph on n vertices, i(G) the number of pairwise non-isomorphic induced subgraphs of G and k≥ 1. We prove that if i(G) = o(n k+1) then by omitting o(n) vertices the graph can be made (l, m)-almost canonical with l + m ≤ k + 1.

UR - http://www.scopus.com/inward/record.url?scp=77957802886&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957802886&partnerID=8YFLogxK

U2 - 10.1016/S0167-5060(08)70573-9

DO - 10.1016/S0167-5060(08)70573-9

M3 - Article

VL - 43

SP - 145

EP - 154

JO - Annals of Discrete Mathematics

JF - Annals of Discrete Mathematics

SN - 0167-5060

IS - C

ER -